MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC STARDRIVE SCRWDRVR SHFT/T6 50MM/SELF-RETAINING/HXC; SCREWDRIVER

WRIGHTS LANE SYNTHES USA PRODUCTS LLC STARDRIVE SCRWDRVR SHFT/T6 50MM/SELF-RETAINING/HXC; SCREWDRIVER
Model Number 03.130.020
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Reporter is a synthes employee.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from (b)(6) reports an event as follows: it was reported that on an unknown date that the recess of the t6 screwdriver blade from the va locking hand set wasn't properly holding the 2.0mm cortex screws.Concomitant device: unk - screws: trauma(part# unknown, lot# unknown, qty unknown).This report is for one (1) stardrive scrwdrvr shft/t6 50mm/self-retaining/hxc.This is report 2 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.D9 - date device returned to manufacturer.H4 - device manufacture date.H6 - codes updated to imdrf codes.Visual inspection: the sd scrwdrvr shft/t6 50/self-retain/hxc (p/n: 03.130.020, lot # h557526) was received at us cq.Visual inspection of the received device showed no issues with the returned device.Functional test: a functional test was not performed on the returned device as it was returned by itself.Dimensional inspection: the shaft diameter was measured to be 2.32 mm (calipers ca122p) which is within the specification of 2.35 +0/-0.05 mm as per the drawing 03_130_020 rev b.Document/specification review: based on the date of manufacture, the current and manufactured revision of drawings were reviewed stardrive screwdriver shaft t6, 03_130_020, rev b/d no design issues were observed during the document/specification review.Investigation conclusion: this complaint was not confirmed as no defects were observed with the received device.No definitive root cause could be determined based on the provided information.There was no indication that a design or manufacturing issue contributed to the complaint.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot - part #: 03.130.020 lot #: h557526 manufacturing site: monument release to warehouse date: 13 aug 2018 a manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
STARDRIVE SCRWDRVR SHFT/T6 50MM/SELF-RETAINING/HXC
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kara ditty-bovard
1302 wright lane east
west chester, PA 19380
6107195000
MDR Report Key12640700
Report Number2939274-2021-06130
Device Sequence Number12655680
Product Code HXX
UDI-Device Identifier10886982075208
UDI-Public10886982075208
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.130.020
Device Catalogue Number03.130.020
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/27/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/20/2021
Supplement Date Received by Manufacturer11/22/2021
Initial Report FDA Received Date10/15/2021
Supplement Report FDA Received Date11/22/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/13/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SD SCRWDRVR SHFT/T6 50/SELF-RETAIN/HXC; SD SCRWDRVR SHFT/T6 50/SELF-RETAIN/HXC
Patient SexUnknown